# SDR 29GA2018070900002

- Difficulty date: July 6, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N336AG
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 36,828 hours, 41,387 cycles
- Engine: Ge CT79B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Control Unit
- Part number: 4D203701
- Part serial: U2151
- Condition: Failed
- Location: De-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT 0090 PBI/TPA REPORT: TIMER LIGHT ILLUMINATED IN FLIGHT NO STAB ILLUMINATED IN CONTINUES MAN ON ONE CYCLE CAPT DECLARED EMERGENCY FOR EXPECTED FLAPS 0 LANDING FOR TIMER LIGHT TOGETHER WITH A STAB BOOT LT NOT ILLUM. IAW QRH. CORRECTIVE ACTION:  R&R TIMER LIGHT CONTROL BOX IAW AMM 30-10-25, PERFORMED OPERATIONAL TEST OF AIRFOIL DE-ICE SYSTEM, CHECKS GOOD.
